The topological degree methods for the fractional \(p(\cdot)\)-Laplacian problems with discontinuous nonlinearities
In this article, we use the topological degree based on the abstract Hammerstein equation to investigate the existence of weak solutions for a class of elliptic Dirichlet boundary value problems involving the fractional \(p(x)\)-Laplacian operator with discontinuous nonlinearities. The appropriate functional framework for this problems is the fractional Sobolev space with variable exponent.
A. Abbassi, C. Allalou and A. Kassidi, “Existence of weak solutions for nonlinear p-elliptic problem by topological degree”, Nonlinear Dyn. Syst. Theory, vol. 20, no. 3, pp. 229–241, 2020.
A. Abbassi, C. Allalou and A. Kassidi, “Topological degree methods for a Neumann problem governed by nonlinear elliptic equation”, Moroccan J. of Pure and Appl. Anal. (MJPAA), vol. 6, no. 2, pp. 231–242, 2020.
C. Allalou, A. Abbassi and A. Kassidi, “The discontinuous nonlinear Dirichlet boundary value problem with p-Laplacian”, Azerb. J. Math., vol. 11, no. 2, pp. 60–77, 2021.
A. Ambrosetti and P. H. Rabinowitz, “Dual variational methods in critical point theory and applications‘”, J. Functional Analysis, vol. 14, no. 4, pp. 349–381, 1973.
D. Arcoya and M. Calahorrano, “Some discontinuous problems with a quasilinear operator”, J. Math. Anal. Appl., vol. 187, no. 3, pp. 1059–1072, 1994.
G. Autuori and P. Pucci, “Elliptic problems involving the fractional Laplacian in R^N”, J. Differential Equations, vol. 255, no. 8, pp. 2340–2362, 2013.
E. Azroul, A. Benkirane and M. Shimi, “Eigenvalue problems involving the fractional p(x)- Laplacian operator”, Adv. Oper. Theory, vol. 4, no. 2, pp. 539–555, 2019.
A. Bahrouni and V. D. R ̆adulescu, “On a new fractional Sobolev space and applications to nonlocal variational problems with variable exponent”, Discrete Contin. Dyn. Syst. Ser. S, vol. 11, no. 3, pp. 379–389, 2018.
A. Bahrouni, V. D. Rădulescu and P. Winkert, “Robin fractional problems with symmetric variable growth”, J. Math. Phys., vol. 61, no. 10, 101503, 14 pages, 2020.
A. Bahrouni and K. Ho, “Remarks on eigenvalue problems for fractional p(·)-Laplacian”, Asymptot. Anal., vol. 123, no. 1–2, pp. 139–156, 2021.
G. Barletta, A. Chinnì and D. O’Regan, “Existence results for a Neumann problem involving the p(x)-Laplacian with discontinuous nonlinearities”, Nonlinear Anal. Real World Appl., vol. 27, pp. 312–325, 2016.
J. Berkovits and M. Tienari, “Topological degree theory for some classes of multis with applications to hyperbolic and elliptic problems involving discontinuous nonlinearities”, Dynam. Systems Appl., vol. 5, no. 1, pp. 1–18, 1996.
H. Brezis and E. H. Lieb, “A relation between pointwise convergence of functions and convergence of functionals”, Proc. Amer. Math. Soc., vol. 88, no. 3, pp. 486–490, 1983.
F. E. Browder, “Fixed point theory and nonlinear problems”, Bull. Amer. Math. Soc. (N.S.), vol. 9, no. 1, pp. 1–39, 1983.
X. Cabré and Y. Sire, “Nonlinear equations for fractional Laplacians, I: Regularity, maximum principles, and Hamiltonian estimates”, Ann. Inst. H. Poincaré Anal. Non Linéaire, vol. 31, no. 1, pp. 23–53, 2014.
K. C. Chang, “The obstacle problem and partial differential equations with discontinuous nonlinearities”, Comm. Pure Appl. Math., vol. 33, no. 2, pp. 117–146, 1980.
Y. Chen, S. Levine and M. Rao, “Variable exponent, linear growth functionals in image restoration”, SIAM J. Appl. Math., vol. 66, no. 4, pp. 1383–1406, 2006.
D. O’Regan, Y. J. Cho and Y.-Q. Chen, Topological degree theory and applications, Series in Mathematical Analysis and Applications, 10, Boca Raton: Chapman & Hall/CRC, 2006.
E. B. Choi, J.-M. Kim and Y.-H. Kim, “Infinitely many solutions for equations of p(x)-Laplace type with the nonlinear Neumann boundary condition”, Proc. Roy. Soc. Edinburgh Sect. A, vol. 148, no. 1, pp. 1–31, 2018.
L. Diening, P. Harjulehto, P. Hästö and M. Růžička, Lebesgue and Sobolev spaces with variable exponents, Lecture Notes in Mathematics, 2017, Heidelberg: Springer, 2011.
G. G. dos Santos, G. M. Figueiredo and R. G. Nascimento, “Existence and behavior of positive solution for a problem with discontinuous nonlinearity in R^N via a nonsmooth penalization”, Z. Angew. Math. Phys., vol. 71, no. 2, Paper No. 71, 18 pages, 2020.
X. Fan and D. Zhao, “On the spaces L^p(x)(Ω) and W^m,p(x)(Ω)”, J. Math. Anal. Appl., vol. 263, no. 2, pp. 424–446, 2001.
M. Ait Hammou, E. Azroul and B. Lahmi, “Topological degree methods for a strongly nonlinear p(x)-elliptic problem”, Rev. Colombiana Mat., vol. 53, no. 1, pp. 27–39, 2019.
S. Heidarkhani and F. Gharehgazlouei, “Multiplicity of elliptic equations involving the p-Laplacian with discontinuous nonlinearities”, Complex Var. Elliptic Equ., vol. 62, no. 3, pp. 413–429, 2017.
K. Ho and Y.-H. Kim, “A-priori bounds and multiplicity of solutions for nonlinear elliptic problems involving the fractional p(·)-Laplacian”, Nonlinear Anal., vol. 188, pp. 179–201, 2019.
U. Kaufmann, J. D. Rossi and R. Vidal, “Fractional Sobolev spaces with variable exponents and fractional p(x)-Laplacians”, Electron. J. Qual. Theory Differ. Equ., Paper no. 76, 10 pages, 2017.
I. H. Kim and Y.-H. Kim, “Mountain pass type solutions and positivity of the infimum eigenvalue for quasilinear elliptic equations with variable exponents”, Manuscripta Math., vol. 147, no. 1-2, pp. 169–191, 2015.
I. H. Kim, J.-H. Bae and Y.-H. Kim, “Existence of a weak solution for discontinuous elliptic problems involving the fractional p(·)-Laplacian”, J. Nonlinear Convex Anal., vol. 21, no. 1, pp. 89–103, 2020.
I.-S. Kim, “Topological degree and applications to elliptic problems with discontinuous non-linearity”, J. Nonlinear Sci. Appl., vol. 10, no. 2, pp. 612–624, 2017.
O. Kováčik and J. Rákosník, “On spaces L^p(x) and W^k,p(x)”, Czechoslovak Math. J., vol. 41 (116), no. 4, pp. 592–618, 1991.
J. Leray and J. Schauder, “Topologie et équations fonctionnelles”, Ann. Sci. École Norm. Sup. (3), vol. 51, pp. 45–78, 1934.
J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Paris: Dunod; Gauthier-Villars, 1969.
R. Metzler and J. Klafter, “The random walk’s guide to anomalous diffusion: a fractional dynamics approach”, Phys. Rep., vol. 339, no. 1, 77 pages, 2000.
E. Di Nezza, G. Palatucci and E. Valdinoci, “Hitchhiker’s guide to the fractional Sobolev spaces”, Bull. Sci. Math., vol. 136, no. 5, pp. 521–573, 2012.
R. Servadei and E. Valdinoci, “Mountain pass solutions for non-local elliptic operators”, J. Math. Anal. Appl, vol. 389, no. 2, pp. 887–898, 2012.
J. Simon, “Régularité de la solution d’une équation non linéaire dans R^N ”, Journées d’Analyse Non Linéaire (Proc. Conf., Besançon, 1977), pp. 205–227, Lecture Notes in Math., 665, Berlin: Springer, 1978.
I. V. Skrypnik, Methods for analysis of nonlinear elliptic boundary value problems, Translations of Mathematical Monographs, 139, Providence, Rhode Island: American Mathematical Society, 1994.
I. V. Skrypnik, “Nonlinear elliptic equations of higher order”, (Russian) Gamoqeneb. Math. Inst. Sem. Mohsen. Anotacie., no. 7, pp. 51–52, 1973.
K. Teng and X. Wu, “Multiplicity results for semilinear resonant elliptic problems with discontinuous nonlinearities”, Nonlinear Anal., vol. 68, no. 6, pp. 1652–1667, 2008.
K. Teng, “Multiple solutions for semilinear resonant elliptic problems with discontinuous nonlinearities via nonsmooth double linking theorem‘”, J. Global Optim., vol. 46, no. 1, pp. 89–110, 2010.
C. Wang and Y. Huang, “Multiple solutions for a class of quasilinear elliptic problems with discontinuous nonlinearities and weights”, Nonlinear Anal., vol. 72, no. 11, pp. 4076–4081, 2010.
Z. Yuan and J. Yu, “Existence of solutions for Dirichlet elliptic problems with discontinuous nonlinearity”, Nonlinear Anal., vol. 197, 111848, 17 pages, 2020.
C. Zhang and X. Zhang, “Renormalized solutions for the fractional p(x)-Laplacian equation with L^1 data”, Nonlinear Anal., vol. 190, 111610, 15 pages, 2020.
D. Zhao, W. J. Qiang and X. L. Fan, “On generalized Orlicz spaces L^p(x)(Ω)”, J. Gansu Sci., vol. 9, no. 2, pp. 1–7, 1997.
E. Zeidler, Nonlinear functional analysis and its applications II/B, nonlinear monotone operators, New York: Springer, 1990.
Copyright (c) 2022 H. El Hammar et al.
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.